Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1985, Volume 21, Number 9, Pages 1475–1479 (Mi de5625)  

Ordinary Differential Equations

Asymptotic expansion of solutions of systems of ordinary differential equations with a parameter

A. I. Vahabov

Daghestan State University, Makhachkala
Received: 27.04.1983
Bibliographic databases:
Document Type: Article
UDC: 517.927.25
Language: Russian
Citation: A. I. Vahabov, “Asymptotic expansion of solutions of systems of ordinary differential equations with a parameter”, Differ. Uravn., 21:9 (1985), 1475–1479
Citation in format AMSBIB
\Bibitem{Vah85}
\by A.~I.~Vahabov
\paper Asymptotic expansion of solutions of systems of ordinary differential equations with a parameter
\jour Differ. Uravn.
\yr 1985
\vol 21
\issue 9
\pages 1475--1479
\mathnet{http://mi.mathnet.ru/de5625}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=807669}
Linking options:
  • https://www.mathnet.ru/eng/de5625
  • https://www.mathnet.ru/eng/de/v21/i9/p1475
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:133
    Full-text PDF :133
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024